# SDR SWAA201212210796

- Difficulty date: November 15, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD AND OUTBOARD SIDE OF STRINGER  25L IN THE AFT CARGO COMPARTMENT BETWEEN BS 967 AND BS 986.5.  REPLACED STRINGER IAW B737-300 SRM 51-10-02 AND DRAWING AND INSTALLED FASTENERS IAW B737 SRM 51-40-02.
